Guest viewing is limited

Off Anti Inflamatories-9 Months Out

Status
Not open for further replies.

Haze

member
Joined
May 18, 2010
Messages
240
Age
80
Location
Toronto Ontario
Gender
Female
Country
Canada Canada
I am 9 Months out of my PKR. I have been having stomach issues not related to this surgery. However, my GP has sent me for tests (Barium X Ray) and has taken me off the anti inflamatories I was on for my knees. I have now been experiencing some knee pain which was a surprise. I believe it is due to inflamation which I identified early on in my journey. My other knee which has not been replaced is now giving me some issues in the form of pain in the shin area. I think in the past there was a posting on this forum concerning shin pain but I did not pay attention to it at the time.
Can anyone relate to what is happening here with this new part of my journey? I am still quite active but am a little surprised at this develpement. I guess that the anti imflamatories were masking some things??
Any comments would be appreciated.
 
Sorry you are hurting, Haze.

I had shin pain during my TKR recovery that was due to swelling in the knee compartment (which is very small and tight) that moved down my leg. The fluid tends to migrate wherever it can go and, of course, gravity will take it down the leg and sometimes even to the ankle or foot.

This may be what you are experiencing.
 
Thank-you Jamie. I am seeing my GP tomorrow and since he is the one that has taken me off anti imflamatory medication, I will certainly bring it up with hi, It has not solved my stomach problem (whihc thay tell me is acid reflux) so I will see whaere I should go from here. maybe I need something else to dry up the fluid. I will post once I know what is going on.
 
Status
Not open for further replies.
Back
Top Bottom